Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Primality of Subfactors of Finite Index in the Interpolated Free Group Factors

Marius B. Ştefan
Proceedings of the American Mathematical Society
Vol. 126, No. 8 (Aug., 1998), pp. 2299-2307
Stable URL: http://www.jstor.org/stable/118744
Page Count: 9
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Primality of Subfactors of Finite Index in the Interpolated Free Group Factors
Preview not available

Abstract

In this paper we prove that any II1-subfactor of finite index in the interpolated free group factor L(Ft) is prime for any 1 < t ≤ ∞ i.e., it is not isomorphic to tensor products of II1-factors.

Page Thumbnails

  • Thumbnail: Page 
2299
    2299
  • Thumbnail: Page 
2300
    2300
  • Thumbnail: Page 
2301
    2301
  • Thumbnail: Page 
2302
    2302
  • Thumbnail: Page 
2303
    2303
  • Thumbnail: Page 
2304
    2304
  • Thumbnail: Page 
2305
    2305
  • Thumbnail: Page 
2306
    2306
  • Thumbnail: Page 
2307
    2307